# SDR AALA951106

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46709
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Component: Gulton
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT NR 28 - DURING DESCENT INTO SFO, EMERGENCY EXIT LIGHTS AT L2 AND R2 DOORS ILLUMINATED.  NO OTHER ABNORMAL INDICATIONS NOTED AND AIRCRAFT LANDED SFO WITHOUT INCIDENT.  REPLACED L2 AND R2 EMERGENCY EXIT LIGHT BATTERY AND CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
